| Model Number |
2530-84-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the skirt plastic part on the 28mm head trial cracked and broke off into two pieces.All pieces retrieved.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: visual examination of the returned device found a brakeage at the neck section of the device, confirming the reported allegation.The broken off parts were not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot) and d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.